# SDR ASAA2016071517392

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 13,012 hours, 4,215 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 10605
- Condition: Failed
- Location: Precooler
- Part time: 28,072 hours, 11,392 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE SPLIT OF 21 PSI AT CRUISE. LEFT 25 PSI, RIGHT 46 PSI AT FL 360, 90 PERCENT N1 BOTH LEFT AND RIGHT DUCT PRESSURE LOW IN CLIMB, FL 350 LEFT 20 PSI, RIGHT 24 PSI AT 101 PERCENT N1.  ACFT GROUNDED.  ACCOMPLISHED T/C NG-36WC-00001 ENGINE BLEED AIR SYS HEALTH CHECK OF BOTH NR 1 & 2 ENGINES. BOTH LT & RT PRECOOLER CONTROL VALVES FAILED HEALTH CHECK.  NO OTHER DEFECTS NOTED.  REPLACED BOTH LT & RT PRECOOLER CONTROL VALVES, IAW AMM 36-12-02/401. OPS & LEAK CHECKED GOOD.  ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPS TEST ON LT & RT ENGINE BLEED AIR CONTROL SYSTEMS, TESTED NORMAL, IAW AMM 36-11-00-710-801.
